Subvarieties of generic complete intersections. II.
Mathematische Annalen, Tome 289 (1991) no. 4, pp. 465-472
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
subvariety of general type, generic complete intersection, desingularization, geometric genus
@article{MAN_1991__289_4_164792,
author = {L. Ein},
title = {Subvarieties of generic complete intersections. {II.}},
journal = {Mathematische Annalen},
pages = {465--472},
year = {1991},
volume = {289},
number = {4},
zbl = {0746.14019},
url = {http://geodesic.mathdoc.fr/item/MAN_1991__289_4_164792/}
}
L. Ein. Subvarieties of generic complete intersections. II.. Mathematische Annalen, Tome 289 (1991) no. 4, pp. 465-472. http://geodesic.mathdoc.fr/item/MAN_1991__289_4_164792/